On estimation of parameters in the bivariate linear errors-in-variables model

Volume 25 / 1999

Anna Czapkiewicz Applicationes Mathematicae 25 (1999), 401-410 DOI: 10.4064/am-25-4-401-410


We discuss some methods of estimation in bivariate errors-in-variables linear models. We also suggest a method of constructing consistent estimators in the case when the error disturbances have the normal distribution with unknown parameters. It is based on the theory of estimating variance components in linear models. A simulation study is presented which compares this estimator with the maximum likelihood one.


  • Anna Czapkiewicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image